Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




193 Publications

2012 | Journal Article | IST-REx-ID: 2941 | OA
Dolbilin, N., Edelsbrunner, H., & Musin, O. (2012). On the optimality of functionals over triangulations of Delaunay sets. Russian Mathematical Surveys. IOP Publishing. https://doi.org/10.1070/RM2012v067n04ABEH004807
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 2971
Zankl, G., Haxhimusa, Y., & Ion, A. (2012). Interactive labeling of image segmentation hierarchies (Vol. 7476, pp. 11–20). Presented at the Pattern Recognition, Graz, Austria: Springer. https://doi.org/10.1007/978-3-642-32717-9_2
View | DOI
 
2012 | Journal Article | IST-REx-ID: 6588 | OA
Pausinger, F. (2012). Elementary solutions of the Bernstein problem on two intervals. Journal of Mathematical Physics, Analysis, Geometry. B. Verkin Institute for Low Temperature Physics and Engineering.
View | Download Published Version (ext.) | WoS
 
2012 | Journal Article | IST-REx-ID: 3115 | OA
Berberich, E., Halperin, D., Kerber, M., & Pogalnikova, R. (2012). Deconstructing approximate offsets. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/s00454-012-9441-5
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 3120 | OA
Brown, G., Kerber, M., & Reid, M. (2012). Fano 3 folds in codimension 4 Tom and Jerry Part I. Compositio Mathematica. Cambridge University Press. https://doi.org/10.1112/S0010437X11007226
View | DOI | Download Preprint (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3127 | OA
Quadrianto, N., Lampert, C., & Chen, C. (2012). The most persistent soft-clique in a set of sampled graphs. In Proceedings of the 29th International Conference on Machine Learning (pp. 211–218). Edinburgh, United Kingdom: Omnipress.
View | Download Preprint (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3129 | OA
Busaryev, O., Cabello, S., Chen, C., Dey, T., & Wang, Y. (2012). Annotating simplices with a homology basis and its applications (Vol. 7357, pp. 189–200). Presented at the SWAT: Symposium and Workshops on Algorithm Theory, Helsinki, Finland: Springer. https://doi.org/10.1007/978-3-642-31155-0_17
View | DOI | Download Preprint (ext.) | arXiv
 
2012 | Conference Paper | IST-REx-ID: 3133 | OA
Edelsbrunner, H., & Kerber, M. (2012). Alexander duality for functions: The persistent behavior of land and water and shore. In Proceedings of the twenty-eighth annual symposium on Computational geometry (pp. 249–258). Chapel Hill, NC, USA: ACM. https://doi.org/10.1145/2261250.2261287
View | DOI | Download Preprint (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3134
Edelsbrunner, H., Fasy, B., & Rote, G. (2012). Add isotropic Gaussian kernels at own risk: More and more resilient modes in higher dimensions. In Proceedings of the twenty-eighth annual symposium on Computational geometry (pp. 91–100). Chapel Hill, NC, USA: ACM. https://doi.org/10.1145/2261250.2261265
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3159 | OA
Mileyko, Y., Edelsbrunner, H., Price, C., & Weitz, J. (2012). Hierarchical ordering of reticular networks. PLoS One. Public Library of Science. https://doi.org/10.1371/journal.pone.0036715
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3256 | OA
Edelsbrunner, H., & Kerber, M. (2012). Dual complexes of cubical subdivisions of ℝn. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/s00454-011-9382-4
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 3265
Ion, A., Carreira, J., & Sminchisescu, C. (2012). Image segmentation by figure-ground composition into maximal cliques. Presented at the ICCV: International Conference on Computer Vision, Barcelona, Spain: IEEE. https://doi.org/10.1109/ICCV.2011.6126486
View | DOI
 
2012 | Journal Article | IST-REx-ID: 3310 | OA
Bendich, P., Cabello, S., & Edelsbrunner, H. (2012). A point calculus for interlevel set homology. Pattern Recognition Letters. Elsevier. https://doi.org/10.1016/j.patrec.2011.10.007
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3331 | OA
Kerber, M., & Sagraloff, M. (2012). A worst case bound for topology computation of algebraic curves. Journal of Symbolic Computation. Elsevier. https://doi.org/10.1016/j.jsc.2011.11.001
View | DOI | Download Preprint (ext.)
 
2011 | Journal Article | IST-REx-ID: 3781
Fasy, B. T. (2011). The difference in length of curves in R^n. Acta Sci. Math. (Szeged). Szegedi Tudományegyetem.
View
 
2011 | Book Chapter | IST-REx-ID: 3796 | OA
Edelsbrunner, H., & Kerber, M. (2011). Covering and packing with spheres by diagonal distortion in R^n. In C. Calude, G. Rozenberg, & A. Salomaa (Eds.), Rainbow of Computer Science (Vol. 6570, pp. 20–35). Springer. https://doi.org/10.1007/978-3-642-19391-0_2
View | Files available | DOI
 
2011 | Journal Article | IST-REx-ID: 3965
Wang, B., Edelsbrunner, H., & Morozov, D. (2011). Computing elevation maxima by searching the Gauss sphere. Journal of Experimental Algorithmics. ACM. https://doi.org/10.1145/1963190.1970375
View | DOI
 
2011 | Conference Paper | IST-REx-ID: 3266
Ion, A., Carreira, J., & Sminchisescu, C. (2011). Probabilistic joint image segmentation and labeling. In NIPS Proceedings (Vol. 24, pp. 1827–1835). Granada, Spain: Neural Information Processing Systems Foundation.
View
 
2011 | Journal Article | IST-REx-ID: 3267
Chen, C., & Freedman, D. (2011). Hardness results for homology localization. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/s00454-010-9322-8
View | DOI
 
2011 | Journal Article | IST-REx-ID: 3269 | OA
Sheng, Y., Cutler, B., Chen, C., & Nasman, J. (2011). Perceptual global illumination cancellation in complex projection environments. Computer Graphics Forum. Wiley-Blackwell. https://doi.org/10.1111/j.1467-8659.2011.01985.x
View | DOI | Download Published Version (ext.)
 

Search

Filter Publications